EconPapers    
Economics at your fingertips  
 

Generalized Carleson Measure Spaces and Their Applications

Chin-Cheng Lin and Kunchuan Wang

Abstract and Applied Analysis, 2012, vol. 2012, 1-26

Abstract:

We introduce the generalized Carleson measure spaces CM O r α , q that extend BMO. Using Frazier and Jawerth's φ -transform and sequence spaces, we show that, for α ∈ R and 0 < p ≤ 1 , the duals of homogeneous Triebel-Lizorkin spaces F ̇ p α , q for 1 < q < ∞ and 0 < q ≤ 1 are CM O ( q ' / p ) - ( q ' / q ) - α , q ' and CM O r - α + ( n / p ) - n , ∞ (for any r ∈ R ), respectively. As applications, we give the necessary and sufficient conditions for the boundedness of wavelet multipliers and paraproduct operators acting on homogeneous Triebel-Lizorkin spaces.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/879073.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/879073.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:879073

DOI: 10.1155/2012/879073

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:879073